# SDR IXXA11SMN002S

- Difficulty date: January 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT WING UPPER SKIN CORRODED AT STATION XRS 763.000 STRINGER 2-4. REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. PERFORMED NDT INSPECTION.  NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/10/11, SMN DRAWING ED-5301 DATED 01/26/11, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
